# SDR SWAA2018031220293

- Difficulty date: March 6, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 38,193 hours, 21,087 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Strap
- Part number: 6961830
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY OVERWING EXIT DOOR HANDLE COVER LOOSE.  SECURED THE STRAP IAW MM.
